Ask an expert
Question

07 Jan 2003

Would you call this addiction
I am worried about a close family member. She is taking between 8 and 12 Pynstop tablets per day. She has been taking this dosage for months now. I know that they contain codeine, could she be addicted to them? What are the dangers? Is irritability, low blood pressure, constipation and constant tierdness a result? She says that they make her feel good. I dont think they can be good for her.
Answer 289 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Worried, I have to agree with you that it sounds like she is addicted. Painstop® is used to kill pain, not to make you feel good. The best would be for her to see her GP or even SANCA, as it definitely sounds like she has a problem. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9266 votes
No
66% - 17851 votes
Vote